# SDR ASAA0842538

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 38,431 hours, 21,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873
- Condition: Deformed
- Location: Pax Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT CORNER DEFORMED.  INSTALLED REPAIR DOUBLER IAW SRM 52 00 01 REPAIR 2.  PAINTED PER MM 51 20 99.
